We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Group schemes of period 2

Abrashkin, Victor (2014) 'Group schemes of period 2.', Manuscripta Mathematica, 143 (3). pp. 317-353.


We give an explicit construction of the antiequivalence of the category of finite flat commutative group schemes of period 2 defined over a valuation ring of a 2-adic field with algebraically closed residue field and a suitable category of filtered modules. This result extends the earlier author’s approach to group schemes of period p > 2 from Proceedings LMS, 101, 2010, 207–259.

Item Type:Article
Additional Information:First online: 05 April 2013
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Publisher statement:This is a post-peer-review, pre-copyedit version of a journal article published in Manuscripta Mathematica. The final authenticated version is available online at:
Date accepted:No date available
Date deposited:12 October 2021
Date of first online publication:March 2014
Date first made open access:12 October 2021

Save or Share this output

Look up in GoogleScholar